• question-icon

    What causes heavy sensation on the arms and pulse rate of 110?

default
Posted on Thu, 10 Aug 2017 in Medicines and Side Effects
Question: My wife 68 yrs, 148# woke up this AM sweating and clammy. Cool to the tough. Her arms feel heavy. BP was 164/79 - Pulse 110 (concerning?) Temp 97.2. took 2 advil at 9:00am.
doctor
Answered by Dr. Ivo Ditah 22 minutes later
Brief Answer:
Is she being treated for any disease condition?

Detailed Answer:
Hi and thanks so much for this query.

I have reviewed your wife’s information fully and will like to obtain some more details as I try to identify what the major problem is and propose solutions.

1. Is she being treated for any disease condition?
2. Is she on any medications?
3. Has she ever experienced this before?
4. Kindly measure her blood pressure and pulse and report to me.

For now, there is nothing alarming. These responses will help me gain more understanding into her symptoms and proposes a personalized and helpful plan to her.

Waiting...
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 19 minutes later
she is not being treated for any condition.
Medications: Atorvastatin 40mg and Metformin 500mg.
She had a dizzy spell about a week ago and it passed in about an h our.
BP: 162/76, pulse: 95. Temp: 97.2, Blood sugar: 120
Her arm feel heavy and now she is sleeping. She does feel a little achy.
doctor
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
If the heaviness persists, let her see a doctor!

Detailed Answer:
Hi,

High cholesterol and diabetes are risk factors for stroke. With a persistently high blood pressure, this raises concerns. If the hand is still heavy, I will like that she gets evaluated to make sure there is nothing we are missing out on. This shouldn’t represent a minor stroke which is always a risk factor for a bigger one with many more consequences.

I hope this helps. I wish you well. Feel free to follow up with me and keep me updated.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  High cholesterol

doctor1 MD

I have been fainting for 1 year and 8 months. I had all kinds of test done for heart, nuero, blood work, And still no one what is causing the...

doctor1 MD

43yo white female, dx: hashimotos thyroiditis, PCOD, anxiety,depression,panic attacks, agoraphobia,vitamin deficiencies ,high cholesterol, and...

doctor1 MD

Ive been having headaches for most of the day and night for three days already. Mefenamic acid and paracetamol dont seem to work. What should I do?...

doctor1 MD

My doctor prescribed me godex Ds medication because my sgpt was high, what are the indications of this drugs. And how long I can use it. Currently...

doctor1 MD

I woke up this morning g with swollen lips and itchy bumps on my upper arms YYYY@YYYY

doctor1 MD

are you able to help me with my medicine for High Blood Pressure?

doctor1 MD

Hello, I am a 64 year old healthy male. For more then 25 years I have been taking statins for high cholesterol , lipitor and others however now I...

Get personalised answers from verified doctor in minutes across 80+ specialties

168 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2